MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PEDIATRIC, ACTIVE, OXYGEN, BLUE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec continues to investigate the reported issue.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the clear film wall of a breathing circuit had detached from the blue polypropylene spiral portion of the patient circuit (pediatric, active, oxygen, blue) assembly.The reported issue was discovered during incoming inspection.There were no reports of patient involvement associated with the reported event.Section d4 model number, catalog number and lot code reflects the information known about the patient circuit.The udi was unavailable at the time of this submission, therefore section d4 udi is "unknown", and section h4 date of manufacturer will be left blank.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 ¿ section d4, model # and catalog # of the initial medwatch report stated: prt-00802-000.Section d4, model # and catalog # of the initial medwatch report should have stated: prt-00802-001.New information for supplemental medwatch report 001 ¿ h6: udi information for the patient circuit was confirmed.Section d4, unique identifier (udi) #, and section h4, date of manufacturer, have been updated accordingly.The patient circuit was not returned to ventec for evaluation.As part of its investigation, ventec examined patient circuits that had been returned by the distributor and had the same part number and lot code as this event.Ventec examined those returned patient circuits and observed that the inner clear tubing had delaminated (detached) from its blue spiral reinforcement.The degree of delamination appeared to vary throughout the length of the circuit based on visual observation and tactile handling of the bond.Ventec contacted the contract manufacturer of the product (supplier) regarding the reported issue.The supplier later advised ventec that it had performed an internal investigation and determined that the product was manufactured using inadequate extrusion temperature.Please reference ventec corrections and removals report number 3013095415-12/22/2023-001-r.Ventec was unable to enter and transmit the corrections and removals number in section h9 due to system character limits in that field.H3 other text : not returned to manufacturer.
 
Additional Manufacturer Narrative
**udi related data quality updates only** corrected information for supplemental medwatch report 002 ¿ section d1, brand name, of the initial medwatch report stated: vocsn.Section d1, brand name, of the initial medwatch report should have stated: vocsn patient breathing package.Section d4, model #, of supplemental medwatch report 001 stated: prt-00802-001.Section d4, model #, of supplemental medwatch report 001 should have stated: pediatric, active, oxygen, blue.Section d4, udi #, of supplemental medwatch report 001 stated: (b)(4).Section d4, udi #, of supplemental medwatch report 001 should have stated: (b)(4).Section h5, labeled for single use, of the initial medwatch report stated: no.Section h5, labeled for single use, of the initial medwatch report should have stated: yes.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key18288707
Report Number3013095415-2023-00802
Device Sequence Number17816799
Product Code CBK
UDI-Device Identifier00855573007587
UDI-Public(01)00855573007587(11)220307(10)220922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEDIATRIC, ACTIVE, OXYGEN, BLUE
Device Catalogue NumberPRT-00802-001
Device Lot Number220922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer12/08/2023
07/17/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/04/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Patient SexUnknown